4 doctors weighed in:

Will triamterene cause stomach pain?

4 doctors weighed in
Dr. Arthur Heller
Internal Medicine - Gastroenterology
2 doctors agree

In brief: GI Sx, not pain

Anything can conceivably cause anything.
However, pain not usual. Can cause upset stomach, nausea, vomiting, dry mouth, diarrhea, muscle cramps (if in gut could cause pain), heart rhythm disturbance, headache, allergic reactions. Drug is a diuretic (makes you pee), can raise blood levels of potassium, get you dehydrated. Got stomach pain, see your doc.

In brief: GI Sx, not pain

Anything can conceivably cause anything.
However, pain not usual. Can cause upset stomach, nausea, vomiting, dry mouth, diarrhea, muscle cramps (if in gut could cause pain), heart rhythm disturbance, headache, allergic reactions. Drug is a diuretic (makes you pee), can raise blood levels of potassium, get you dehydrated. Got stomach pain, see your doc.
Dr. Arthur Heller
Dr. Arthur Heller
Thank

In brief: Possibly

Just about any oral medication can be associated with stomach discomfort/pain.
Stomach 'pain' related to triamterene would be considered an infrequent side effect.

In brief: Possibly

Just about any oral medication can be associated with stomach discomfort/pain.
Stomach 'pain' related to triamterene would be considered an infrequent side effect.
Dr. Gregory Lewis
Dr. Gregory Lewis
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
39 years in practice
2M people helped
Continue
111,000 doctors available
Read more answers from doctors